Acta Mathematica Hungarica

, Volume 102, Issue 1, pp 159–193

Eigenvalues and eigenfunctions of discontinuous Sturm--Liouville problems with eigenparameter-dependent boundary conditions

  • N. Altinisik
  • M. Kadakal
  • O. SH. Mukhtarov
Article

DOI: 10.1023/B:AMHU.0000023214.99631.52

Cite this article as:
Altinisik, N., Kadakal, M. & Mukhtarov, O.S. Acta Mathematica Hungarica (2004) 102: 159. doi:10.1023/B:AMHU.0000023214.99631.52

Abstract

We extend some fundamental spectral properties of classic regular Sturm--Liouville problems to discontinuous boundary-value problems with eigenvalue-dependent boundary conditions. We suggest a new approach for investigation of such type discontinuous problems.

the asymptotics of eigenvalues and eigenfunctions Sturm--Liouville problems transmission conditions discontinuous boundary-value problems 

Copyright information

© Kluwer Academic Publisher/Akadémiai Kiadó 2004

Authors and Affiliations

  • N. Altinisik
    • 1
  • M. Kadakal
    • 1
  • O. SH. Mukhtarov
    • 2
  1. 1.Faculty of Science and Arts, Department of MathematicsOndokuz Mayis UniversityKurupelit/SamsunTurkey
  2. 2.Faculty of Science and Arts, Department of MathematicsGaziosmanpasa UniversityTokatTurkey

Personalised recommendations